Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 18, 2015, 5:13 PM EDT for Hillsborough County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2015, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 18, 2015, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 23 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:37 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 18, 2:37 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 237 PM EDT THU JUN 18 2015 .SHORT TERM (TONIGHT-FRIDAY)... SCATTERED THUNDERSTORMS THIS AFTERNOON WILL GRADUALLY DISSIPATE BY MIDNIGHT WITH SKIES BECOMING MOSTLY CLEAR LATE TONIGHT/EARLY FRIDAY MORNING. A FEW THUNDERSTORMS MAY REDEVELOP OVER THE COASTAL WATERS LATE TONIGHT. THE STRONG U/L RIDGE OVER THE SOUTHEAST U.S. WILL WEAKEN A BIT FRIDAY AND SLIDE OFF THE SOUTHEAST COAST. STRONG SUBSIDENCE WILL PERSIST OVER WEST CENTRAL AND SOUTHWEST FLORIDA WITH CONTINUED ABOVE NORMAL TEMPERATURES. BOUNDARY LAYER WINDS WILL BE WEAKLY ONSHORE...WHICH SHOULD KEEP MAX TEMPS NEAR THE COAST IN THE UPPER 80S TO LOWER 90S. HOWEVER INLAND AREAS WILL AGAIN TOP OUT GENERALLY BETWEEN 94 TO 97 WHICH WILL CREATE HEAT INDICES FRIDAY AFTERNOON OF 102 TO 107...WHICH IS JUST BELOW CRITERIA FOR A HEAT ADVISORY. THE WEAK ONSHORE FLOW MAY ALLOW THE WEST COAST SEA BREEZE TO PUSH A BIT FURTHER INLAND THAN THE PAST SEVERAL DAYS...BECOMING ORIENTED MORE NORTH/SOUTH DOWN THE SPINE OF THE PENINSULA LATE FRIDAY AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE FORECAST AREA FRIDAY AFTERNOON WITH GREATEST AREAL COVERAGE NEAR AND ALONG THE SEA BREEZE BOUNDARY. COMBINATION OF STRONG INSOLATION...SLIGHT DRY POCKET ALOFT...AND BOUNDARY COLLISIONS WILL CREATE CONDITIONS FAVORABLE FOR AN ISOLATED PULSE STRONG/SEVERE THUNDERSTORM FRIDAY AFTERNOON. .LONG TERM (FRIDAY NIGHT - THURSDAY)... A STRONG MID/UPPER LEVEL HIGH PRESSURE CENTER NORTH OF THE BAHAMAS CONTINUES TO RIDGE WESTWARD OVER THE FLORIDA PENINSULA. UPPER LEVEL TROUGHING ASSOCIATED WITH THE REMNANTS OF TROPICAL DEPRESSION BILL MOVES ACROSS TENNESSEE ON SUNDAY AND WILL CAUSE THE RIDGE TO SLIGHTLY SHIFT SOUTHWARD...BUT THE RIDGE WILL STILL MAINTAIN CONTROL OVER THE REGION. BY THE BEGINNING OF NEXT WEEK...ANOTHER HIGH PRESSURE CENTER THAT WAS CENTERED OVER THE WEST COAST WILL MOVE EASTWARD SETTING UP OVER THE SOUTHEAST CONUS. ON THE SURFACE...A 1020 MB HIGH PRESSURE CENTER NORTH OF THE BAHAMAS RIDGES WEST ACROSS THE CENTRAL FLORIDA PENINSULA INTO THE GULF OF MEXICO. A SECONDARY HIGH PRESSURE CENTER IS ALSO PRESENT IN THE GULF OF MEXICO. THIS WILL ALLOW FOR A MORE NORTHWEST ONSHORE WIND FLOW OVER THE COASTAL WATERS...ESPECIALLY OVER THE NATURE COAST AND LIGHT AND VARIABLE FLOW OVER THE INTERIOR. THIS ONSHORE FLOW COMBINED WITH THE DAILY WEST COAST SEA BREEZE AND CONVERGENCE WITH THE EAST COAST SEA BREEZE...WILL ALLOW FOR SCATTERED SHOWERS AND STORMS EACH DAY INTO THE WEEKEND OVER THE CENTRAL PORTION OF THE STATE...THEN MOVING BACK WESTWARD OVER THE COASTAL WATERS OVERNIGHT. THIS PATTERN WILL REMAIN UNCHANGED THROUGH NEXT WEEK WITH CONTINUED AFTERNOON/EVENING STORMS AND ABOVE NORMAL TEMPERATURES ACROSS THE REGION. && .AVIATION... PREDOMINATELY VFR CONDITIONS THE NEXT 24 HOURS. SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING WILL CREATE LCL MVFR CIGS AND IFR VSBYS...WITH THE BEST CHANCE OF THUNDERSTORMS IMPACTING RSW/FMY/TPA/LAL. && .MARINE... HIGH PRESSURE WILL HOLD OVER THE WATERS WITH WINDS LESS THAN 15 KNOTS AND SEAS LESS THAN 4 FEET THROUGH THE PERIOD. MAIN HAZARD WILL BE ISOLATED TO SCATTERED MAINLY OVERNIGHT/EARLY MORNING THUNDERSTORMS WHICH MAY PRODUCE LOCALLY STRONG GUSTY WINDS AND ROUGH SEAS. && .FIRE WEATHER... NO FIRE WEATHER HAZARDS THROUGH THE PERIOD. RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... TPA 79 93 78 92 / 30 40 30 50 FMY 76 95 76 94 / 30 50 40 50 GIF 76 96 76 95 / 20 50 40 50 SRQ 77 92 77 91 / 30 30 40 50 BKV 75 94 73 93 / 30 40 20 50 SPG 80 93 79 91 / 30 30 30 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...13/OGLESBY LONG TERM...74/WYNN MARINE...13/OGLESBY DECISION SUPPORT...74/WYNN
Hazardous weather outlook, Jun 18, 5:35 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 535 AM EDT THU JUN 18 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-190200- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 535 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS AND FREQUENT DEADLY LIGHTNING STRIKES. ...EXCESSIVE HEAT IMPACT... HEAT INDICES WILL CLIMB TO BETWEEN 102 AND 107 DEGREES THIS AFTERNOON AND THIS WILL CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTDOORS. WHEN POSSIBLE RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY CALL 911. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS AND FREQUENT DEADLY LIGHTNING STRIKES. ...EXCESSIVE HEAT IMPACT... THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
In the hours before
Special weather statement, Jun 18, 3:28 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 328 PM EDT THU JUN 18 2015 FLZ148-149-248-249-182015- INLAND HERNANDO FL-COASTAL HERNANDO FL-COASTAL PASCO FL- INLAND PASCO FL- 328 PM EDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HERNANDO AND NORTH CENTRAL PASCO COUNTIES UNTIL 415 PM EDT... AT 328 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SPRING HILL...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRING HILL...BROOKSVILLE...WEEKI WACHEE...TIMBER PINES...HERNANDO COUNTY AIRPORT...SOUTH BROOKSVILLE...NORTH BROOKSVILLE...NORTH WEEKI WACHEE...MASARYKTOWN...BROOKRIDGE...GARDEN GROVE...HIGH POINT...SHADY HILLS...DARBY AND WEEKI WACHEE ACRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2833 8260 2844 8266 2863 8245 2835 8225 TIME...MOT...LOC 1928Z 240DEG 8KT 2841 8255
Special weather statement, Jun 18, 4:03 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
403 PM EDT THU JUN 18 2015
FLZ151-155-251-255-182030-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-COASTAL MANATEE FL-
INLAND HILLSBOROUGH FL-INLAND MANATEE FL-COASTAL HILLSBOROUGH FL-
403 PM EDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HILLSBOROUGH AND
NORTH CENTRAL MANATEE COUNTIES UNTIL 430 PM EDT...
AT 402 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RUSKIN...OR 15 MILES NORTHEAST OF PALMETTO. THIS STORM WAS
NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH...ALONG WITH FREQUENT LIGHTNING ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PARRISH...APOLLO BEACH...RUSKIN...GREATER SUN CENTER...LITTLE MANATEE
RIVER STATE PARK...SUN CITY CENTER...WIMAUMA AND GIBSONTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2770 8252 2772 8248 2775 8246 2777 8242
2778 8242 2778 8243 2779 8240 2781 8241
2782 8239 2783 8239 2764 8220 2757 8242
2764 8256
TIME...MOT...LOC 2002Z 141DEG 3KT 2767 8241Special weather statement, Jun 18, 4:20 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 420 PM EDT THU JUN 18 2015 FLZ151-251-182100- INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL- 420 PM EDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH COUNTY UNTIL 500 PM EDT... AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORM BETWEEN BRANDON AND THONOTOSASSA...MOVING NORTHWEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH...ALONG WITH FREQUENT LIGHTNING ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TAMPA...TEMPLE TERRACE...BRANDON...EAST LAKE-ORIENT PARK...PEBBLE CREEK...LETTUCE LAKE PARK...DOVER...SEFFNER...ORIENT PARK... THONOTOSASSA...TAMPA EXECUTIVE AIRPORT...VALRICO...MANGO AND FLORIDA STATE FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RUSKIN. && LAT...LON 2812 8218 2792 8220 2797 8240 2816 8236 TIME...MOT...LOC 2019Z 115DEG 7KT 2803 8226
Special weather statement, Jun 18, 4:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
448 PM EDT THU JUN 18 2015
FLZ151-251-182130-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
COASTAL HILLSBOROUGH FL-
448 PM EDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HILLSBOROUGH COUNTY
UNTIL 530 PM EDT...
AT 446 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CITRUS PARK TO NEAR PLANT
CITY. THESE STORMS WERE NEARLY STATIONARY.
THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE VERY HEAVY RAINFALL
AND ASSOCIATED LOCALIZED FLOODED ROADWAYS. WIND GUSTS UP TO 40 MPH
AND FREQUENT LIGHTNING ARE ALSO EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...PLANT CITY...TEMPLE TERRACE...BRANDON...LUTZ...FISH HAWK...
EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL AIRPORT...EGYPT
LAKE-LETO...UNIVERSITY...GREATER NORTHDALE...HILLSBOROUGH RIVER STATE
PARK...PEBBLE CREEK...TOWN 'N' COUNTRY...KEYSTONE...LAKE MAGDALENE...
CITRUS PARK...GREATER CARROLLWOOD...PALM RIVER-CLAIR MEL AND WEST
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2817 8263 2816 8207 2783 8206 2794 8241
2795 8241 2794 8243 2800 8263
TIME...MOT...LOC 2046Z 272DEG 2KT 2807 8255 2800 8220Special weather statement, Jun 18, 5:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
509 PM EDT THU JUN 18 2015
FLZ043-242-182145-
SUMTER FL-INLAND CITRUS FL-
509 PM EDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER COUNTY UNTIL
545 PM EDT...
AT 508 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF INVERNESS HIGHLANDS NORTH...OR 10 MILES NORTHEAST
OF INVERNESS...MOVING SOUTHEAST AT 15 MPH.
SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2883 8217 2888 8226 2890 8228 2896 8231
2896 8202 2895 8202
TIME...MOT...LOC 2108Z 314DEG 13KT 2897 8224The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:28 PM EDT | Special Weather Statement | TBW | Hernando | 47 min |
| Jun 18, 4:03 PM EDT | Special Weather Statement | TBW | Hillsborough | 27 min |
| Jun 18, 4:20 PM EDT | Special Weather Statement | TBW | Hillsborough | 40 min |
| Jun 18, 4:48 PM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
| Jun 18, 5:09 PM EDT | Special Weather Statement | TBW | Sumter | 36 min |
| Jun 18, 5:15 PM EDT | Special Marine Warning | TBW | 45 min | |
| Jun 18, 5:24 PM EDT | Special Weather Statement | TBW | Hillsborough | 51 min |
| Jun 18, 5:45 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 60 min |
| Jun 18, 7:20 PM EDT | Special Weather Statement | TBW | DeSoto | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.